# SDR UPS06446902

- Difficulty date: May 9, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C COCKPIT BS 380-390 LBL 58-63 FLOOR SUPPORT -T- ANGLE LWR FACE FOUND CORROSION.  CORROSION BLEND OUT 0.035" X 1" X 1" EXCEED SRM LIMIT.  COCKPIT BS 340 TO BS 400 LBL 58-63 SUPPORT -T- REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
